# SDR SWIA2019061445992

- Difficulty date: May 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER WING PLANK HAS ONE INDICATION NOTED ON EDGE OF CUT OUT AT TOP CORNER FOR ACCESS PANEL 550EB ON I/B SIDE OF HOLE .100" LONG BY 80%FSH. (C-CHECK) RO: 06/14/2019 REPAIRED LH LOWER WING PLANK HOLE FOR ACCESS PANEL 550EB IAW REO.
